# SDR C2XA09RI1001

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 17,547 hours, 9,393 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 81662410
- Part serial: 200313147
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 14,759 hours, 7,931 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT  2966, FLIGHT CREW REPORTED PACK NR 2 OVERTEMP AND BLEED 1 AND 2 OVERTEMP INDICATIONS ON EICAS. CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  MX REMOVED AND REPLACED FAN AIR THERMOSTAT AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
